# SDR DHL9870622C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EXTERIOR FUSELAGE HAS SKIN CRACK AROUND FASTENER AT BS 203 WL 217 RIGHT SIDE.  CUT OUT DAMAGED SECTION, HFEC, AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3.  DOUBLER 1 X 1.  N/R 3535.
